# SDR SIMA20230623002

- Difficulty date: June 23, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N214NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000508
- Aircraft time: 19,852 hours, 12,834 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: W
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMELL IN CABIN-C/A-RAR CLAM SHELL CLAMP, SLEAVE AND PACKINGS AT AFT LOWER ELBOW IAW: ERJ175 AMM 38-32-15 LEAK CHECK GOOD.
